It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


this raises a good point... i've been wondering about the affects of a low accutane dosage myself

accutane definitely worked for me at 40mg a day a few years back.. and i've been thinking about using it again, now that mild cystic acne has returned. but i'm more concerned about some of the side-effects this time around - namely photosensitivity to sunlight, chapped lips and dry skin. not that i had terrible experiences with those on my previous dosage but i don't think it would be worth it to have problems with those, considering that my skin now looks much better.

would a lower dosage... say, 20mg or even 10mg a day do the trick with acne but also significantly lessen the severity of the side effects? any thoughts?





All times are GMT -7. The time now is 11:41 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!